EconPapers    
Economics at your fingertips  
 

Oscillations of Difference Equations with Several Oscillating Coefficients

L. Berezansky, G. E. Chatzarakis, A. Domoshnitsky and I. P. Stavroulakis

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We study the oscillatory behavior of the solutions of the difference equation where , are real sequences with oscillating terms, , are general retarded (advanced) arguments, and denotes the forward (backward) difference operator . Examples illustrating the results are also given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/392097.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/392097.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392097

DOI: 10.1155/2014/392097

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:392097